Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bluish tender clot on hip due to injection after c-section. Why does back and thigh hurt?

i got a bluish tender clot on my right side hip due t injection i have been given after my C-section operation one and half year back. After few months i developed lower back radiates till my thighs.When i pressed that clot hard with hand or pillow i feel drastic drop in pain and niddling sensation. i have visited all variety of doctors except a surgeon but nobody has yet cured me from the pain.Please help on this.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility that abscess might have formed due to infection of the injection site.
May be because of organization of pus and blood there that bluish clot might have resulted.
There is possibility of reactivation or recurrent infection leading to present pain.
Better to consult general surgeon get examined and if needed undergo removal of that clot which will relieve the pressure symptoms.
Take care
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor